Keywords (1)

Academic
Publications
On the castelnuovo-mumford regularity of a projective system

On the castelnuovo-mumford regularity of a projective system,10.1080/00927879708826031,Communications in Algebra,Martin Kreuzer,Rolf Waldi

On the castelnuovo-mumford regularity of a projective system  
BibTex | RIS | RefWorks Download
Journal: Communications in Algebra - COMMUN ALGEBRA , vol. 25, no. 9, pp. 2919-2929, 1997
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.